MathSciNet Relay Station
MathSciNet bibliographic data
MR1053243 (93f:60110) 60J30
Rogers, L. C. G. The two-sided exit problem for spectrally positive Lévy processes. Adv. in Appl. Probab. 22 (1990), no. 2, 486–487.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement